On the existence of solutions of Fermat-type differential-difference equations
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 983-1002
https://doi.org/10.4134/BKMS.b200774
Published online June 28, 2021
Printed July 31, 2021
Jun-Fan Chen, Shu-Qing Lin
Fujian Normal University; Fujian Normal University
Abstract : We investigate the non-existence of finite order transcendental entire solutions of Fermat-type differential-difference equations $$\left[f(z)f'(z)\right]^{n}+P^{2}(z)f^{m}(z+\eta)=Q(z)$$ and $$\left[f(z)f'(z)\right]^{n}+P(z)[\Delta_{\eta}f(z)]^{m}=Q(z),$$ where $P(z)$ and $Q(z)$ are non-zero polynomials,~$m$ and $n$ are positive integers, and $\eta\in\mathbb{C}\setminus\{0\}$.~In addition, we discuss transcendental entire solutions of finite order of the following Fermat-type differential-difference equation $$P^{2}(z)\left[f^{(k)}(z)\right]^{2}+\left[\alpha f(z+\eta)-\beta f(z)\right]^{2}=e^{r{(z)}},$$ where $P(z)\not\equiv0$ is a polynomial, $r(z)$ is a non-constant polynomial,~$\alpha\neq0$ and $\beta$ are constants, $k$ is a positive integer, and $\eta\in\mathbb{C}\setminus\{0\}$.~Our results generalize some previous results.
Keywords : Fermat-type equation, differential-difference, entire function, Nevanlinna theory
MSC numbers : 39B32, 34M05, 30D35
Supported by : Project supported by the Natural Science Foundation of Fujian Province, China (Grants Nos. 2018J01658 and 2019J01672).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd